# SDR SWIA201023559

- Difficulty date: January 3, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 25,190 hours, 35,989 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NACELLE FLAP OUTBOARD SUPPORT CRACKED. (C CHECK)  REPLACED PER SRM.
